A note on minors determined by
clones of semilattices
Novi Sad Journal of Mathematics, Tome 40 (2010) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2010_40_2a_17,
author = {Erkko Lehtonen},
title = {A note on minors determined by
clones of semilattices},
journal = {Novi Sad Journal of Mathematics},
pages = {75-81},
year = {2010},
volume = {40},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2010_40_2a_17/}
}
Erkko Lehtonen. A note on minors determined by clones of semilattices. Novi Sad Journal of Mathematics, Tome 40 (2010) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2010_40_2a_17/